MathSciNet Relay Station
MathSciNet bibliographic data
MR770695 (86g:46033) 46B25 (46E30)
Neyman, Abraham Representation of $L\sb p$-norms and isometric embedding in $L\sb p$-spaces. Israel J. Math. 48 (1984), no. 2-3, 129–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement